# SDR 96UAL900758

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT GRU (SAO PAULO), NR 2 ENGINE DID NOT DEVELOP FULL TAKEOFF, E.P.R. N1 WAS IN TOLERANCE.  TAKEOFF WAS MADE WITH AIR CONDITIONING PACKS OFF.  PRELIMINARY INFORMATION INDICATES E.P.R. TARGET FOR NR 2 ENGINE DIFFERENT FROM NR 1 ENGINE TARGET.
